MathSciNet Relay Station
MathSciNet bibliographic data
MR1264942 53C21 (53C20)
Rosenberg, Steven; Yang, Deane Bounds on the fundamental group of a manifold with almost nonnegative Ricci curvature. J. Math. Soc. Japan 46 (1994), no. 2, 267–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement